Proceedings of the Japan Academy

On the property of Lebesgue in uniform spaces, IV

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 8 (1955), 524-525.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525618

Digital Object Identifier
doi:10.3792/pja/1195525618

Mathematical Reviews number (MathSciNet)
MR0073141

Zentralblatt MATH identifier
0067.40501

Subjects
Primary: 56.0X

Citation

Iséki, Kiyoshi. On the property of Lebesgue in uniform spaces, IV. Proc. Japan Acad. 31 (1955), no. 8, 524--525. doi:10.3792/pja/1195525618. https://projecteuclid.org/euclid.pja/1195525618


Export citation

References

  • [1] J. Dieudonne: Une generalisation des espaces compacts, Liouville Journal, 23, 65-72 (1944).
  • [2] J. de Groot and H. de Vries: A note on non-Archimedean metrization, Indagationes Math., 17, 222-224 (1955).
  • [3] K. Iseki: On the property of Lebesgue in uniform spaces, Proc. Japan Acad., 31, 220-221 (1955).
  • [4] K. Iseki: On the property of Lebesgue in uniform spaces. II, Proc. Japan Acad., 31, 270-271 (1955).
  • [5] K. Iseki: On the property of Lebesgue in uniform spaces. Ill, Proc. Japan Acad., 31, 441-442 (1955).
  • [6] S. Kasahara: On the Lebesgue property in uniform spaces (to appear).
  • [7] G. Nobeling: Grundlagen der analytischen Topologie, Berlin-Gottingen-Heidelberg, Springer (1954).

See also

  • Part I: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces. Proc. Japan Acad., Volume 31, Number 4 (1955), 220--221.
  • Part II: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, II. Proc. Japan Acad., Volume 31, Number 5 (1955), 270--271.
  • Part III: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, III. Proc. Japan Acad., Volume 31, Number 7 (1955), 441--442.
  • Part V: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, V. Proc. Japan Acad., Volume 31, Number 9 (1955), 618--619.
  • Part VI: Kiyoshi Iséki. On the property of Lebesgue in uniform spaces, VI. Proc. Japan Acad., Volume 32, Number 2 (1956), 117--119.